# SDR 2010FA0000716

- Difficulty date: June 28, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- Aircraft: N224BR
- Make and model: Cirrus SR22
- Aircraft serial: 2033
- Engine: Cont IO550N
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Suppressor
- Part number: 12980001
- Condition: Burned
- Part time: 979 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM APPARENTLY OVERHEATED CAUSING EXCESSIVE SMOKE IN COCKPIT. THE CASE OF THE TVS IS BURNED AND THE SURROUNDING AREA ON BACK OF THE CIRCUIT BREAKER PANEL IS DISCOLORED FROM THE SMOKE.
